default-icon
Skin-rash-on-penis
I seem to have some skin rash on my penis. Is there any general ointment that can be used? I guess this might have caused due to under garments used in the past.
128 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

It could be fungal infection if it rash presents with itching .Rash with swelling ,redness suggests balanitis, cannot prescribe medicines without knowing diagnosis ,consult dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Can anesthesia cause skin rash
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.